Generic, Side Effects, Ranbaxy, Sun Pharma,

7 Replies Updated



Conversation Starter

Roman Says:


Hello everybody. I have been taking generic Adderall (20mg XR) for about a month and had a generally good response. My doctor also wanted me to try the immediate release tablet because, sometimes, I prefer a short acting effect only in the morning. I filled my prescription at Boston Medical pharmacy. When I tried it the next day in the morning (half of a 20mg tablet) I started feeling unwell after about 40 minutes. There was no therapeutic effect at all (like the XR which was by a different maker), just nasty side effect like nausea, tremor, tingling, dizziness, a tight feeling in the chest and general malaise or weakness; symptoms I never had with the XR. It turns out the manufacturer is Ranbaxy (or Sun Pharma) who had/has quite a lot of trouble with the FDA in the past, but also recently. Long story short I discussed the issue with the pharmacy at Boston Medical and, although they were sympathetic, the investigation they carried out didn't change anything. I also spoke to some pharmacies around Boston and none of them carry the Ranbaxy brand! So I have learnt that I need to be more careful when I fill the next prescription, I will ask what manufacturer they carry first. I thought all generic makers where the same but silly me, this is not the case. I just wanted to reach out to as many people as I can: careful with some of the generic maker names, and definitely avoid Ranbaxy, sun pharma (they may also have other names). For me, the side effects stayed for 4 or 5 hours and I sort of dealt with it but it may actually hurt other people! Thanks and all the best to You!



Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Roman! How are you?

Those can all be typical side effects of this medication, as reported by the FDA, and it is normal to experience more side effects, when taking an instant release, or regular release medication, because the full dose is released at once, unlike the time released one that releases small amounts slowly over a long period of time.

This medication is a stimulant, so it also carries the risk of being habit forming and may cause other side effects, such as headache, anorexia and insomnia.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     2     1  
2
Roman Says:

Thank you Verwon! I thought I might have had an allergic reaction to that particular generic maker (Ranbaxy). However, I will go back to XR until I see my doctor in person next. I read there are different generic manufacturers of generic Adderall XR, and different pharmacies carries different makers so was wondering what generic manufacturer of Adderall XR is considered 'good' or 'safe' among the myriad out there. What does everyone think? Thanks.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
RAE Says:
via mobile

I have taken ADDERALL for years. Since the summer of 2017; my generic tablet was changed. It was of yellow color; told to me by my pharmacist it was manufactured by a company called “. SUN” I started not feeling well; so fatigued. I do nothing all day. When I first was given them; they were mixed in with some of the previous kind I took. The last prescription I got was 12-28-17- all these WERE FROM THIS COMPANY CALLED “SUN”. I’m to take ADDERALL 4 times a day; they don’t do anything at all. Like I stated before; I’ve taken different generics of ADDERALL FOR YEARS; I know what they do! THESE ARE NOT HELPING ME AT ALL.
Will SOMEONE PLEASE HELP ME????

REPLYSHAREREPORT
Was this helpful?     1     0  
4
Rosetta Says:
via mobile

If the medicine makes you sick and it doesn’t do what it is supposed to do but just the opposite makes you drowsy and lethargic than I Think this is more than a situation of immediate release versus prolonged release

REPLYSHAREREPORT
Was this helpful?     0     1  
5
RAE Says:
via mobile

Re: Rosetta (# 4)

The change in my ADDERALL 20mg tablet began in Summer of 2017. I’ve Always taken the Immediate release tablet; not extended release. This is when I was given the tablets manufactured by this “SUN” company or; whatever it was called. These tablets are Yellow in color. Previously, ADDERALL I always received were peach in color; they’ve also been pink in color at times. THESE GENERICS HELPED ME! I know the ADDERALL I’ve been receiving do not WORK! I had attributed my condition to several other things; until I read ALL THESE MESSAGES POSTED BY ALL OF YOU. There were others going through EXACTLY WHAT IVE BEEN DEALING WITH. When you take a medication for OVER 10 YEARS; you KNOW when something IS WRONG! I have eliminated EVERYTHING ELSE THAT COULD have me made me feel this way. All of the messages posted here; CONFIRMED EXACTLY WHAT IVE BEEN GOING THROUGH! This is not about if the ADDERALL is of immediate release or extended release. It’s about this particular generic does not work- as identified by others; not just me. It’s manufactured by a company called “SUN”& whatever other names it comes under? THIS IS ABOUT WHAT CAN BE DONE TO HELP? How do I get the medication that DOES HELP ME? Who do I contact? This information needs to be KNOWN TO THE PEOPLE THAT CAN DO SOMETHING TO HELP ALL OF US WHO SUFFER! That’s what I’m trying to accomplish! I’m unable to function; I do nothing. I was able to function on medication on the other ADDERALL I was given. Please help if you can! Thank you!

REPLYSHAREREPORT
Was this helpful?     1     0  
6
GG Says:

Re: RAE (# 3)

I am having literally the same issue. It's as of they are placebo pills. Yellow MP 446. Not working at all. Never had an issue with other generic brands before.

REPLYSHAREREPORT
Was this helpful?     2     0  
7
Jim302 Says:
via mobile

My pharmacy just changed to these Sun generics. I’ve taken them for a week and I have not felt like myself. Along with a perpetual feeling of malaise and a higher frequency of headaches, I’ve also developed extremely dry skin and unbearable dandruff (has never been a side effect for me). This is all after a week of being on the medication. Avoid these if you can

REPLYSHAREREPORT
Was this helpful?     2     0  


Viewing page 1 of 1     Reply


More Discussions:

Generic Lexapro Side Effects
Hi all, I was wondering about the side effects from the generic Lexapro: Escitalopram 10 mg/daily. I used to take clonaz... 7 replies
Generic Macrobid side effects
I have been taking a new generic Macrobid for about nine weeks, It is my only medication change. Nine weeks ago I stated... 12 replies
unusual side effects of Methylin as a generic for
I have just been given Methylin as a generic for Ritalin. I have taken other generic forms of Ritalin. All others have b... 3 replies
Divalproex side effects Depakote generic
I was taking Depakote and topamax together. My liver quit processing this combo and my ammonia level in my blood shot up... 1 reply
Trihexyphen generic and sexual side effects
What are the side effects of the medicines Trihexyphen and Bupropion? Please post. ## Hello, Tom! How are you? The FDA l... 2 replies
Generic Adderall Experts Please help - side effects, options
Hi, thank you for reading. I am planning on talking to my doctor, but I don't see him for a few weeks. In the mean t... 2 replies
Clindamycin 150 Mg Cap Ranbaxy SIDE EFFECTS
My boyfriend was taking this drug and he had nausea and pain in his chest on the right side last night. He stopped takin... 7 replies
Generic percocet 10/325 by Mallinkrodt bad side effects
My pharmacy switched to Mallinkrodt generic percocet 10/325. After 3 months of taking them my wrists are stiff; my outer... 3 replies
Watson vs. Mylan generic lorazepam side effects.
Been on Sandoz mfr. lorazepam for 10 years; no problems; no need to increase dose. Sandoz stopped mfr. Now, can only get... 512 replies
Pharmapress side effects
Can pharmapress cause kidney problems? I am using pharmapress, had a blood test and there is something wrong with my kid... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 February 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA